# SDR 97ZZZX3784

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67897
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1045
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: C2TP159A
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 2,119 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION AND C/W AD 90-02-22, FOUND 2 INCH CRACK ON OUTBOARD SIDE OF  THE LEFT HORIZONTAL STABILIZER (TAIL PLANE) ATTACHMENT BRACKET, PN C2TP159A.  AD 90-02-22 CALLS FOR  INSPECTION OF THE FUSELAGE MOUNTED BRACKETS, P/N'S C2-FS-543A AND C2-FS-544A, AND NOT FOR INSPECTION OF BRACKETS MOUNTED ON THE HORIZONTAL STABILIZER P/N'S C2TP159A AND C2TP160A.  THIS AIRCRAFT IS A FLOAT PLANE.  SUBMITTER BELIEVES CAUSE OF THIS DEFECT IS THE EXCESSIVE FORCE APPLIED TO THE HORIZONTAL STABILIZER (TAIL PLANE) DURING 'RAMPING' OR 'BEACHING' OF THE AIRCRAFT BY GROUND PERSONNEL AFTER FLIGHT.  AD 90-02-22 SHOULD BE REVISED TO INCLUDE THE INSPECTION OF THE STABILIZER MOUNTED BRACKETS, P/N'S C2TP159A AND C2TP160A.
